Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have recurring infecting after gallbladder removal. Tried antibiotics. Suggestions?

Hello I have been catching infections over and over since my surgery in December where they removed my gallblader. I was put back in the hospital for 7 days after the surgery since then I keep getting infections white blood count is at 0000 and will not get normal. Doctor keeps trying different antibiotics and it last for 2 weeks then I'm sick again and off work for a week at a time or two.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might have some infective foci or some infection spreads in the blood.
If there is local infection at the site of surgery, go for testing of pus for culture and sensitivity test.
If there is suspected infection in the blood then go for blood culture and sensitivity test.
After reports your doctor will prescribe specific antibiotic medicines for long period to clear the infection.
Rule out diabetes.
Ok and bye.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor